# SDR YENA20100317038

- Difficulty date: March 17, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 37,829 hours, 14,373 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 41SG2725
- Part serial: H000176
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 10,107 hours, 3,586 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 165 JFK-PDX AIR RETURN TO JFK - ON TAKEOFF AFTER GEAR RETRACTION AND BEFORE FLAP RETRACTION, CAUTION MESSAGE WITHOUT AURAL ECAM CHIME "ENGINE 2 BEARING 4 OIL SYS HI PRESS" CAUTION SELF CLEARED AFTER ABOUT 5 MIN RETURN TO JFK.  ACCOMPLISHED TSM 79-33-00-810-804.  REMOVED AND REPLACED NR 4 BEARING SCAVENGE VALVE PER AMM 79-23-51.  REMOVED AND REPLACED NR 4 BEARING TRANSDUCER PER AMM 79-33-16.
